- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2015 8 (3)
- Authors
- Korshun, Kirill V.
- Contact information
- Korshun, Kirill V.:Institute of Mathematics and Computer Science Siberian Federal University Svobodny, 79, Krasnoyarsk, 660041 Russia;
- Keywords
- differential equation; boundary-value problem; method of weak approximation
- Abstract
An inverse boundary-value problem for n-dimensional parabolic equation with a parameter is considered. Sufficient conditions for existence and uniqueness of solution in continuously differentiable class are obtained
- Pages
- 281–290
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/19701
Journal of Siberian Federal University. Mathematics & Physics / On some Inverse Problem for a Parabolic Equation with a Parameter
Full text (.pdf)